# SDR USAA010267

- Difficulty date: February 28, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 50,584 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN CRACKED 2.5 INCHES, STATION 951, STRINGER 20L.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 6.  (M)
